# SDR CALA2023070502172

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737-900ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 31 2-325 Rbl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-53-3-0736 MAIN CABIN FLOOR HAS CRACKED INTERCOSTAL AT BS 31 2-325 RBL 32 REMOVED AND INSTALLED INTERCOSTAL FLOOR MAIN CABIN BS 312-328 RB L 32 IAW B737-900 ER SRM 51-40-02-06-0. DATA WAS TRANSCRIBED FRO M PAPER DOC AERSALE 3953 OPS 33275 WORK ACP BY MECH V942859 INSP BY AQC004
